# SDR DALA2025071605337

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,811 hours, 30,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DOOR 3L WILL NOT ARM SLIDE LIGHT DOES NOT ILLUMINATE. CORRECTIVE ACTION: RESECURED GIRT BAR ENGAGEMENT AND OPS CHECK GOOD PER B757 AMM 52-11. (7281950)
